Translator Disclaimer
September 2018 A note to establish the Hyers-Ulam stability for a nonlinear integral equation with Lipschitzian kernel
Mohammad Saeed Khan, Dinu Teodorescu
Tbilisi Math. J. 11(3): 41-45 (September 2018). DOI: 10.32513/tbilisi/1538532025

Abstract

In the stability theory, the nonlinear equations were not so much investigated. In this note we consider the stability of a nonlinear integral equation with Lipschitzian kernel. The approach is based on monotonicity properties of a nonlinear operator.

Acknowledgment

The authors are thankful to the learned referee for his/her deep observations and their suggestions which greatly helped us to improve the paper significantly.

Citation

Download Citation

Mohammad Saeed Khan. Dinu Teodorescu. "A note to establish the Hyers-Ulam stability for a nonlinear integral equation with Lipschitzian kernel." Tbilisi Math. J. 11 (3) 41 - 45, September 2018. https://doi.org/10.32513/tbilisi/1538532025

Information

Received: 30 January 2018; Accepted: 10 March 2018; Published: September 2018
First available in Project Euclid: 3 October 2018

zbMATH: 07172274
MathSciNet: MR3954193
Digital Object Identifier: 10.32513/tbilisi/1538532025

Subjects:
Primary: 45G10
Secondary: 45M10, 47G10, 47H05

Rights: Copyright © 2018 Tbilisi Centre for Mathematical Sciences

JOURNAL ARTICLE
5 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.11 • No. 3 • September 2018
Back to Top